2019
Том 71
№ 8

All Issues

Atdayev S.

Articles: 3
Article (Ukrainian)

Theory of the solutions of nonlinear equations with an operator which is Volterra on the semiaxis

Atdayev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 240 - 243

Article (Ukrainian)

Unique solvability of a class of equations with a volterra operator

Atdayev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 94-97

Article (Ukrainian)

Solutions of multidimensional nonlinear volterra operator equations

Ashirov S., Atdayev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 573–579